# SDR NACA201208080004

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 70,049 hours, 44,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500b-500c
- Part time: 70,049 hours, 44,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THREE LIGHTING HOLES AT BS 500B TO 500C STRINGER 26 RIGHT IN FORWARD BAGGAGE COMPARTMENT.  REMOVED CRACKED BAFFLE IN FORWARD BAGGAGE COMPARTMENT IAW SRM 51-40-02.  FABRICATED NEW BAFFLE IAW SRM 51-30-01.  INSTALLED BAFFLE IN FORWARD BAGGAGE COMPARTMENT IAW SRM 51-40-02.
